# SDR SWAA2022032912621

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR STRUCTURE TEE ASSY 146A9401-8 HAS CORROSION ON UPPER SURFACE STA 727D+6 LBL24-RBL24 WL 157 / VERIFIED NEW PART TO BE 146A9401-8 IAW DWG 146A7500 ID:0001 REV B. REPLACED AFT CARGO PIT FLOOR STRUCTURE TEE ASSEMBLY STA 727D+6' LBL 24-RBL 24 WL 1557 IAW DWG 146A7500 ID:0001 REV B WN6639
